Endometriosis Community
Lupron for Endometriosis
About This Community:

This patient support community is for discussions relating to endometriosis, fertility/infertility, hormonal treatments, pain management, pregnancy, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lupron for Endometriosis

Just a question to those who have been on Lupron before. My doctor put me on it for 4 months (1 shot a month).

It's been about 2 weeks since the 1 st shot and I haven't had too many side effects other than the headaches, hot flashes and spotting, but I noticed a fews days ago, my arms were starting to get sore, then when I woke up this morning it's to the point where I can't even lift my arms, the muscles are soo sore. I just want to know if any of you ladies that have been on it before have had this happen to them? I'm no too sure if muscle pain is a side effect of Lupron.

I was on Lupron about 1 1/2 years ago to help with my endo, but I don't remember such horrible muscle pain.

Thanks :)
Related Discussions
14 Comments Post a Comment
Blank
1280060_tn?1272504751
Hello,
I was on Lupron and some some muscle and joint pain in my legs.  Nothing too crazy tho.
You should call your doctor to see if this is normal.
Keep us posted.
Good luck!!!
Blank
Avatar_f_tn
Hi there.  I was on Lupron, the 3-month shot, but I had hot flashes, a little headache in the evenings, feeling a little tired and sometimes, it was a little hard to sleep, but I never had any sore muscles.  But talk to your doctor to see what he says.

Best wishes,

Neta
Blank
Avatar_f_tn
Thanks girls, I'll have to check with my doctor, I don't remember this the last time I was on it.
Blank
1294482_tn?1354492888
I had a lot of muscle/joint aches on it but thought that was just crazy. It seems that may be some what common. I had the same similar side effects as everyone else here but nothing to major. I did monthly shots for 5 months because I had to stop them early due to bone density being lost.
Blank
Avatar_f_tn
How did they know that your bone density was being lost? What signs were there? This is the 2nd time i've been on it and the 1st time was fine. I'm worried that this could be a sign of bone density loss......
Blank
1294482_tn?1354492888
I actually broke several bones in a 2 month period. They should always do a scan prior to starting the Lupron and then they can rescan if they have suspicion of this. I would call the dr and then ask them. I didn't have the pain in the areas of bone density, I had it in my elbows mostly.
Blank
1294482_tn?1354492888
Also, my sister has been on it 3 times now and never had any bone density issues. I am not sure why I did but it can happen because of the menopaus like process it puts you through they have to monitor you like you are going through menopause. I took Fosomax for a year and calcium supplements. I get yearly scans now and 6 yrs later am back to normal :)
Blank
Avatar_f_tn
Wow, sorry to hear you didn't respond well to the Lupron. I will speak with my dr. the next time I go in. They haven't done any scans, I will run this by him.

3 more long months of Lupron to go................ and then hopefully start IVF.
Blank
1294482_tn?1354492888
Good luck with IVF. I am hoping I don't have to go that route but I only get one more month of Clomid before going to the RE and so that may be my only option. Keep me posted on that!
Blank
Avatar_f_tn
My fingers are crossed for you!! You too, keep me posted.
Blank
136956_tn?1363091289
They say after 6 months of being on lupron you start losing bone density.  I was on it for that amount of time.  The side effects were horrific the last three months.  I find that if the injection is mixed by someone who knows what they are doing it makes a difference.  I refuse to go back on it.  I dont think that it helped, it just masks it for a while.
Blank
Avatar_f_tn
I was on Lupron for 9 months last year and 6 months in 04'.  I got severe hot flashes both times and still get them.  This time the mood swings were horrible and I refused to get the last shot.  The Luron did not seem to help whatsoever since I had a lap in June 09' and Feb 10'.  I do not encourage anyone to take this shot if they want to keep family and friends near you.
Blank
Avatar_f_tn
Omg I totally agree with you!, the 1st time I was on it 2 years ago I don't remember it being this bad, I did get the hot flashes, mood swings, and migraines, but they ALL went away after a couple months or so.

This time around is SICK. After just 2 shots the muscle pain kept getting worse, I had my laparotomy after the 2nd one and took a one month break, I am now on my 3rd shot and the hot flashes are back with A VENGEANCE (worse than ever), my whole body aches, my mood swings are ridiculous, massive migraines, i'm surprised I haven't pushed everyone close to me away by now :((

We are hoping to start IVF in a month after my 4th shot, so that's why my dr chose to put me on it again, hopefully this will be the last time. We've been trying for 5 years to conceive, so for me this something I can try and accept!

Thanks so much for getting back to me and I hope you can try to start to feel some comfort from this drug!
Blank
Avatar_f_tn
I guess I meant to say: try to start to feel better from the effects this medicine caused you:))
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Endometriosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON